MathSciNet Relay Station
MathSciNet bibliographic data
MR980296 (90a:11148) 11T06
Wan, Da Qing An elementary proof of a theorem of Katz. Amer. J. Math. 111 (1989), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement